# SDR MASA200600223

- Difficulty date: January 27, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 7,370 hours, 5,512 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoiler System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5003 CLT, INBOARD FLT SPOILER AND INBOARD SPOILERONS CAUTION MSG.  MX RESET SYSTEM.  OPS CHECK THE SSECU, OPS CHECK WAS GOOD.  ACFT CONTINUED OPERATIONS.
